# SDR AALA201603229006

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 47,352 hours, 27,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1539
- Condition: Defective
- Location: Cabin
- Part time: 47,349 hours, 27,149 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  AFT EMER POWER SUPPLY MISSING INSERT FOR BATTERY.  R & R AFT EMER LIGHT POWER SUPPLY IAW AMM 33-51-38P & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
